# SDR CA080407007

- Difficulty date: April 5, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 47G-4
- Aircraft time: 5,133 hours
- Engine: Lyc VO540B1B3
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Gear Set
- Part number: R476204971
- Condition: Sheared
- Location: Cooling Fan
- Part time: 77 hours
- Component: Transmission, Bell, 4762060025
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

APPROX 100 HRS AGO TRANSMISSION WAS O/H AND NEW PMA GEAR SET WAS INSTALLED S/N GR586A FROM HELICOPTER TECH DURING FLIGHT PILOT HEARD AND FELT NOISE AND MADE A PRECAUTIONARY LANDING AND FOUND COOLING FAN DRIVE PULLEY AND APPROX 1.25 INCHES OF THE DRIVE SHAFT WAS MISSING.  WE ARE SENDING IN REMAINING SHAFT SEGMENT WHERE IT SHEARED FOR METALLURGICAL ANALYSIS.
